Insulin

rellypoo
By rellypoo Latest Reply 2011-10-05 16:32:04 -0500
Started 2011-10-03 19:26:01 -0500

I have been on insulin for about 6 months now. I have not have any trouble from it until now. My stomache is so itch after my shots I could just roll around on the floor ( but I wont) does this mean I am having an allergic reaction or is it normal to have some itching


13 replies

nana2005
nana2005 2011-10-05 08:15:25 -0500 Report

I am so sorry on that but I will tell you that I have been on Insulin for the past two or three years , and thei are time is dose happen to me so what I do is try not to inch it and you are not allerigic to the insulin but it could be that you r sick is very sentive to the needle site. but after a while it will go away, if it dose, get to be to much then I would call your dr. ok. I wish you all the luck, and take care.
Anna

Type1Lou
Type1Lou 2011-10-04 09:16:35 -0500 Report

Make sure you are rotating your injection sites and that your insulin is at room temperature when you inject it. There are people who have allergic reactions to certain types of insulin (luckily, I'm not one of them, having used insulin (NPH, Humalog, Novolog, Lantus) for 35+ years!). You might be developing such an allergy. Our bodies do change on us without warning…part of the challenge of managing our diabetes! Make your doctor aware of this reaction since it could be serious.

Harlen
Harlen 2011-10-03 19:52:04 -0500 Report

Hello
Are you injecting the insulin slowly ???
Maybe give your tummy a brake and use your leds??
I have even used my chest and arms ,you can use any place there is extra flesh.
If you still have truble you may need a difrent insulin.
There are other things too
Are you using a new soap ?
Are you using an alc pad before you give your insulin ?
I hope all is well
Harlen

Next Discussion: Wounds »